# SDR FDEA202507191265

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING W/C: 57.20.01.1, FOUND CRACK ON UPPER AUXILLIARY TANK LOWER   STRINGER S-47 ALONG XCW -17 (RIGHT HAND SIDE). CRACK ON UPPER AUXILLIARY TANK LOWER STRINGER S-47 ALONG XCW -17 (RIGHT HAND SIDE)   REPAIRED AS PER MD-11 SRM 57-10-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
